# SDR VJ9800594

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 284702
- Condition: Failed
- Location: Anti-Skid Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL TAKEOFF ROLL AT APPROXIMATELY 40 KNOTS, FLIGHT CREW RECEIVED A MASTER CAUTION WARNING.  FLIGHT CREW APPLIED BRAKES WITH ANTISKID SYSTEM ON AND THERE WAS NO BRAKE PRESSURE.  TURNED ANTISKID SYSTEM OFF AND BRAKE PRESSURE WAS AVAILABLE.  AIRCRAFT STOPPED AND RETURNED TO GATE.  REPLACED BRAKE VALVE IAW MM 32-42, OPS CHECKED OK.
